# SDR 99ZZZX1174

- Difficulty date: October 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N58FR
- Make and model: Cessna R182
- Aircraft serial: R18200403
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: BTC67
- Condition: Leaking
- Location: Lt Wing
- Component: Goodyearaero
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

CESSNA, PN 1200065-23, LEFT FUEL CELL.  FUEL CELL RECEIVED FROM HARTWIG AIRCRAFT FUEL CELL REPAIR AS A REPAIRED UNIT.  IT WAS EXTREMELY STIFF AND HARD TO WORK.  UPON INSTALLATION, THE BLADDER LEAKED SOMEWHERE NEAR THE TOP.
